Journal of Vaccines & Vaccination

Journal of Vaccines & Vaccination
Open Access

ISSN: 2157-7560

Abstract

Reactive Pericarditis Post Meningococcal Vaccine

Ebrahim Khalid Al-Ebrahim*, Alaa Algazzar and Mohammed Qutub

Background: Allergic autoimmune reaction causing Myopericarditis post vaccine is extremely rare. The patient had received meningococcal vaccine (Groups A, C, W-135 and Y conjugate vaccine oligosaccharides) 5 days prior to the onset of symptoms.

Case summary: We report a case of previously healthy young patient who received Meningococcal vaccine (Meningococcal Groups A, C, W-135 and Y conjugate vaccine), and diagnosed as acute reactive Pericarditis 5 days after vaccination. Treated with Acetylsalicylic acid and colchicine followed by resolution of the cardiac inflammation and subsequent complete recovery. Reviewing the literature, we did not find a similar report.

Conclusion: This case highlights that rare complication, reactive pericarditis, could happen after Meningococcal vaccine like after post Meningococcal infection.

Published Date: 2019-05-13; Received Date: 2019-04-23

Top